Occupation times of discrete-time fractional Brownian motion

Manfred Denker, Xiaofei Zheng

Research output: Contribution to journalArticle

Abstract

We prove a conditional local limit theorem for discrete-time fractional Brownian motions (dfBm) with Hurst parameter 3 4 < H < 1. Using results from infinite ergodic theory, it is then shown that the properly scaled occupation time of dfBm converges to a Mittag-Leffler distribution.

Original languageEnglish (US)
Article number1950009
JournalStochastics and Dynamics
Volume19
Issue number1
DOIs
StatePublished - Feb 1 2019

Fingerprint

Occupation Time
Brownian movement
Fractional Brownian Motion
Discrete-time
Conditional Limit Theorems
Local Limit Theorem
Hurst Parameter
Ergodic Theory
Converge

All Science Journal Classification (ASJC) codes

  • Modeling and Simulation

Cite this

Denker, Manfred ; Zheng, Xiaofei. / Occupation times of discrete-time fractional Brownian motion. In: Stochastics and Dynamics. 2019 ; Vol. 19, No. 1.
@article{9b3257a5575a409e8396aaf39ce400ea,
title = "Occupation times of discrete-time fractional Brownian motion",
abstract = "We prove a conditional local limit theorem for discrete-time fractional Brownian motions (dfBm) with Hurst parameter 3 4 < H < 1. Using results from infinite ergodic theory, it is then shown that the properly scaled occupation time of dfBm converges to a Mittag-Leffler distribution.",
author = "Manfred Denker and Xiaofei Zheng",
year = "2019",
month = "2",
day = "1",
doi = "10.1142/S0219493719500096",
language = "English (US)",
volume = "19",
journal = "Stochastics and Dynamics",
issn = "0219-4937",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "1",

}

Occupation times of discrete-time fractional Brownian motion. / Denker, Manfred; Zheng, Xiaofei.

In: Stochastics and Dynamics, Vol. 19, No. 1, 1950009, 01.02.2019.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Occupation times of discrete-time fractional Brownian motion

AU - Denker, Manfred

AU - Zheng, Xiaofei

PY - 2019/2/1

Y1 - 2019/2/1

N2 - We prove a conditional local limit theorem for discrete-time fractional Brownian motions (dfBm) with Hurst parameter 3 4 < H < 1. Using results from infinite ergodic theory, it is then shown that the properly scaled occupation time of dfBm converges to a Mittag-Leffler distribution.

AB - We prove a conditional local limit theorem for discrete-time fractional Brownian motions (dfBm) with Hurst parameter 3 4 < H < 1. Using results from infinite ergodic theory, it is then shown that the properly scaled occupation time of dfBm converges to a Mittag-Leffler distribution.

UR - http://www.scopus.com/inward/record.url?scp=85049122535&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85049122535&partnerID=8YFLogxK

U2 - 10.1142/S0219493719500096

DO - 10.1142/S0219493719500096

M3 - Article

AN - SCOPUS:85049122535

VL - 19

JO - Stochastics and Dynamics

JF - Stochastics and Dynamics

SN - 0219-4937

IS - 1

M1 - 1950009

ER -